# SDR NACA202308270001

- Difficulty date: August 27, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 APU ATTEMPTS MADE AT KMIA. BOTH ATTEMPTS FAILED WITH AN APU FAULT MESSAGE. SERVICED APU WITH ONE QUART, OPS CHECK GOOD. OK IN REF 767 AMM 12-13-04. GROUND VERIFICATION COMPLIED WITH. NO OTHER DEFECTS NOTED.
